Depression

Hya I've recently changed my tablets as they didn't suit me and after 6 weeks off been on them I still felt spaced out I was fine up until Wednesday wen I started my new ones but now I feel back where I started thinking the worst of things thinking I have cancer when I had full blood count and all tests were normal I really am blaming the change off tablets as doctor said I'd go down with a boom 

4 Replies

oldestnewest
  • Hi you often feel worse for a while when you start new meds and you say your doctor had warned you about this.  If you can't tolerate this then you must go back and tell him/her and maybe try some different ones.   x

  • I only started them wed so just going to stick it out coz only early days yer he said I'd go down with a boom just feel exactly how I felt right at the beginning x

  • Well hang on then coz they will start kicking in soon.   Have hope that you will soon be feeling a bit better.  x

  • I am I'm turning my negatives into positives x

You may also like...